Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 4

On Zariski’s multiplicity problem at infinity
J. Edson Sampaio.
Proc. Amer. Math. Soc. 147 (2019), 1367-1376
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910404
Asymptotics of principal evaluations of Schubert polynomials for layered permutations
Alejandro H. Morales, Igor Pak and Greta Panova.
Proc. Amer. Math. Soc. 147 (2019), 1377-1389
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910405
An observation on $(-1)$-curves on rational surfaces
Olivia Dumitrescu and Brian Osserman.
Proc. Amer. Math. Soc. 147 (2019), 1391-1398
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910406
Symplectic resolutions for Higgs moduli spaces
Andrea Tirelli.
Proc. Amer. Math. Soc. 147 (2019), 1399-1412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910407
Nonarchimedean dynamical systems and formal groups
Laurent Berger.
Proc. Amer. Math. Soc. 147 (2019), 1413-1419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910408
Positive solutions of $p$-th Yamabe type equations on infinite graphs
Xiaoxiao Zhang and Aijin Lin.
Proc. Amer. Math. Soc. 147 (2019), 1421-1427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910409
Existence of non-topological multi-string solutions for a gravitational $O(3)$ gauge field model
Nari Choi and Jongmin Han.
Proc. Amer. Math. Soc. 147 (2019), 1429-1445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910410
Geometric bounds for Favard length
Tyler Bongers.
Proc. Amer. Math. Soc. 147 (2019), 1447-1452
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910411
Quantitative recurrence properties and homogeneous self-similar sets
Yuanyang Chang, Min Wu and Wen Wu.
Proc. Amer. Math. Soc. 147 (2019), 1453-1465
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910412
Uniqueness and global stability of forced waves in a shifting environment
Jia-Bing Wang and Xiao-Qiang Zhao.
Proc. Amer. Math. Soc. 147 (2019), 1467-1481
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910413
A pointwise bipolar theorem
Daniel Bartl and Michael Kupper.
Proc. Amer. Math. Soc. 147 (2019), 1483-1495
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910414
The standard Sharkovsky cycle coexistence theorem applies to impulsive differential equations: Some notes and beyond
Jan Andres.
Proc. Amer. Math. Soc. 147 (2019), 1497-1509
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910415
Beckner type of the logarithmic Sobolev and a new type of Shannon’s inequalities and an application to the uncertainty principle
Hideo Kubo, Takayoshi Ogawa and Takeshi Suguro.
Proc. Amer. Math. Soc. 147 (2019), 1511-1518
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910416
Analytic discs and uniform algebras generated by real-analytic functions
Alexander J. Izzo.
Proc. Amer. Math. Soc. 147 (2019), 1519-1529
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910417
Limit-periodic Schrödinger operators with Lipschitz continuous IDS
David Damanik and Jake Fillman.
Proc. Amer. Math. Soc. 147 (2019), 1531-1539
Abstract, references and article information
Full-text PDF
MathSciNet review: 3910418
New bounds for the extreme zeros of Jacobi polynomials
Geno Nikolov.
Proc. Amer. Math. Soc. 147 (2019), 1541-1550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910419
Bott-Chern harmonic forms on Stein manifolds
Riccardo Piovani and Adriano Tomassini.
Proc. Amer. Math. Soc. 147 (2019), 1551-1564
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910420
A Hopf type lemma for fractional equations
Congming Li and Wenxiong Chen.
Proc. Amer. Math. Soc. 147 (2019), 1565-1575
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910421
An integral formula for the $Q$-prime curvature in 3-dimensional CR geometry
Jeffrey S. Case, Jih-Hsin Cheng and Paul Yang.
Proc. Amer. Math. Soc. 147 (2019), 1577-1586
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910422
No Herman rings for regularly ramified rational maps
Jun Hu and Yingqing Xiao.
Proc. Amer. Math. Soc. 147 (2019), 1587-1596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910423
Strong sequential completeness of the natural domain of a conditional expectation operator in Riesz spaces
Wen-Chi Kuo, David F. Rodda and Bruce A. Watson.
Proc. Amer. Math. Soc. 147 (2019), 1597-1603
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910424
Rational homology manifolds and hypersurface normalizations
Brian Hepler.
Proc. Amer. Math. Soc. 147 (2019), 1605-1613
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910425
Serrin-type theorems for triangles
Ilaria Fragalà and Bozhidar Velichkov.
Proc. Amer. Math. Soc. 147 (2019), 1615-1626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910426
Weak pullback attractors for stochastic Navier-Stokes equations with nonlinear diffusion terms
Bixiang Wang.
Proc. Amer. Math. Soc. 147 (2019), 1627-1638
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910427
Dimension dependence of factorization problems: Biparameter Hardy spaces
Richard Lechner.
Proc. Amer. Math. Soc. 147 (2019), 1639-1652
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910428
A note on fixed points of abelian actions in dimension one
J. P. Boroński.
Proc. Amer. Math. Soc. 147 (2019), 1653-1655
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910429
Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions
Si Duc Quang.
Proc. Amer. Math. Soc. 147 (2019), 1657-1669
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910430
A characterization of the unit disk and the harmonic measure doubling condition
Nikolaos Karamanlis.
Proc. Amer. Math. Soc. 147 (2019), 1671-1675
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910431
Schwarz’ CLP-surfaces in $Nil_{3}$
Heayong Shin, Young Wook Kim, Sung-Eun Koh, Hyung Yong Lee and Seong-Deog Yang.
Proc. Amer. Math. Soc. 147 (2019), 1677-1685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910432
On the regularity of weak small solution of a gradient flow of the Landau–de Gennes energy
Tao Huang and Na Zhao.
Proc. Amer. Math. Soc. 147 (2019), 1687-1698
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910433
Torsion of locally convex curves
Mohammad Ghomi.
Proc. Amer. Math. Soc. 147 (2019), 1699-1707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910434
Set-theoretical problems concerning Hausdorff measures
Márton Elekes and Juris Steprāns.
Proc. Amer. Math. Soc. 147 (2019), 1709-1717
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910435
Local character of Kim-independence
Itay Kaplan, Nicholas Ramsey and Saharon Shelah.
Proc. Amer. Math. Soc. 147 (2019), 1719-1732
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910436
Discontinuous homomorphisms, selectors, and automorphisms of the complex field
Paul B. Larson and Jindřich Zapletal.
Proc. Amer. Math. Soc. 147 (2019), 1733-1737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910437
A short nonalgorithmic proof of the containers theorem for hypergraphs
Anton Bernshteyn, Michelle Delcourt, Henry Towsner and Anush Tserunyan.
Proc. Amer. Math. Soc. 147 (2019), 1739-1749
Abstract, references and article information
Full-text PDF
MathSciNet review: 3910438
Odd primary homotopy types of the gauge groups of exceptional Lie groups
Sho Hasui, Daisuke Kishimoto, Tseleung So and Stephen Theriault.
Proc. Amer. Math. Soc. 147 (2019), 1751-1762
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910439
The Mardešić Conjecture and free products of Boolean algebras
Gonzalo Martínez-Cervantes and Grzegorz Plebanek.
Proc. Amer. Math. Soc. 147 (2019), 1763-1772
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910440
A note on $0$-bipolar knots of concordance order two
Wenzhao Chen.
Proc. Amer. Math. Soc. 147 (2019), 1773-1780
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910441
Concordance invariants of doubled knots and blowing up
Se-Goo Kim and Kwan Yong Lee.
Proc. Amer. Math. Soc. 147 (2019), 1781-1788
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910442
Monadicity of the Bousfield–Kuhn functor
Rosona Eldred, Gijs Heuts, Akhil Mathew and Lennart Meier.
Proc. Amer. Math. Soc. 147 (2019), 1789-1796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910443
Quasi-isometries and proper homotopy: The quasi-isometry invariance of proper $3$-realizability of groups
M. Cárdenas, F. F. Lasheras, A. Quintero and R. Roy.
Proc. Amer. Math. Soc. 147 (2019), 1797-1804
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910444
Spherical conic metrics and realizability of branched covers
Xuwen Zhu.
Proc. Amer. Math. Soc. 147 (2019), 1805-1815
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910445
Nodal lengths of eigenfunctions in the disc
Xiaolong Han, Michael Murray and Chuong Tran.
Proc. Amer. Math. Soc. 147 (2019), 1817-1824
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3910446